Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Hepatitis and HIV CoinfectionHepatitis and HIV Coinfection
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Increased ALT
Apr 6, 2008

Dear Doc

I was feeling dizzy for a couple of days. Then i had high temperature that rose to 103. Doctors gave me augmentin 1000mg antibiotic. The temperature came under control. Doctors did my LFT, Blood CP, Urine Tests alongwith Hypetatis A, B, C and E. All results were negative except in LFT, ALT was found 450. Doctors repeated ALT after two days and found it to be 1250. They immediately stopped augmentin 1000mg antibiotic that i was taking for fever control. By that time fever was normal. This all episode is of three weeks back.

After one week of this episode i got my LFT again and then it was 256. Last week i got my LFT again and now it is 158.

Kindly advise me what to do. I have never taken drugs/ alcohol in my life. However i am fond of chicken and fast food.

BR Saqib

Response from Dr. McGovern

Augmentin can cause liver function test abnormalities and I suspect that is what caused you problems. When someone asks you about an allergy, I would list augmentin.



Previous
Hep C risk at gym?
Next
what does hepatitis b reactive mean?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement